# SDR MWEA070293

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 12,830 hours, 7,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN CRACKED AT FORWARD CRANK GUIDE.  FABRICATED AND INSTALLED DOUBLER.
